Aa
A
A
Close
Blank
Avatar universal
Veteran ptsd
I had two seizures while taking celexa.
I,ve been taking off celexa and have not had another seizure
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Seizures is one of the more serious side effects of Celexa, you did the right thing in discontinuing it.  It sounds like your doctor took you off of it and hopefully you have found something else that works.  We never know how our bodies will respond to these types of medications, as it's often trial and error.  Always work closely with your doctor anytime you're on medication.  I know this was scary and I hope all is well now.  Take care.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Avatar f tn
Blank
Raspberry_belle uploaded new photos
14 mins ago
2020005 tn?1417986816
Blank
KTowne commented on KeeLolo's status
8 hrs ago
2020005 tn?1417986816
Blank
KTowne commented on KeeLolo's status
8 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1415482 tn?1459706314
Blank
Kingston, Jamaica
1551327 tn?1414146344
Blank
Tompkinsville, KY
Depression Community Resources